# SDR SIMA20140929003

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 25,944 hours, 21,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP INOPERATIVE IN CTR OF CABIN.  R & R EMER LIGHT DC & AC INVERTER NR 5 IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
